Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Natural families of trajectories: conservative fields of force


Author: Edward Kasner
Journal: Trans. Amer. Math. Soc. 10 (1909), 201-219
MSC: Primary 70F05; Secondary 34A26, 34C99, 49J05, 70H99, 70K99
DOI: https://doi.org/10.1090/S0002-9947-1909-1500834-5
Erratum: Trans. Amer. Math. Soc. 10 (1909), 510.
MathSciNet review: 1500834
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 70F05, 34A26, 34C99, 49J05, 70H99, 70K99

Retrieve articles in all journals with MSC: 70F05, 34A26, 34C99, 49J05, 70H99, 70K99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1909-1500834-5
Article copyright: © Copyright 1909 American Mathematical Society